# SDR IPXA2017062818715

- Difficulty date: June 14, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC83605
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT HORIZONTAL STAB L/E SKIN HAS CORROSION XFS 79.0 TO XFS 103.  REPAIRED THE SKIN IAW EA 011-5510-01-A6860, REV I/R, AND EO MD11-5510-64728-A.
